# SDR WX0A2014070972012

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BV04055N01056
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL UNKNOWN ORIGIN.  R & R OVERHEAD LIGHT BASE AT 14L IAW 20-10-01.  OPERATIONS TESTED GOOD.
